# SDR AALA201701229005

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 50,266 hours, 28,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT OUT OF SERVICE AT FORWARD FLIGHT ATTENDANT STATION. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
